# SDR ASAA12511436

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,276 hours, 5,525 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 1 IDG DELTA P INDICATOR EXTENDED. PERFORMED FIM TASK 24-11-00 CHECKED HISTORY (FIRST) DPI RESET FOR IDG NR 1. TC 78273000 FMC/CDU COMPLETED.  NO FAULTS.  TC 78424000, IDG FILTER AND OIL CHANGE COMPLETED.  NO DEFECTS.  FIM TASK 24-11-00 COMPLETED. UPDATED NR1 IDG DECAL TO REFLECT 1ST RESET.
